# SDR GTIA2024090938362

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 23,451 hours, 10,375 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED BURNING SMELL BETWEEN ROW 34 AND 35 FROM FL 200 TO LANDING -REF TSM 05-50-00-810-831A PERFORMED INSPECTION OF ENTIRE CABIN WITH PACKS OFF AND ON NO DEFECTS NOTED AT THIS TIME NO PREVIOUS HISTORY C/A REPORTED NO SMOKE
